• Title of article

    Hopf Bifurcation in a Scalar Reaction Diffusion Equation

  • Author/Authors

    Patrick Guidotti، نويسنده , , Pablo Koch Medina and Sandro Merino، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    14
  • From page
    209
  • To page
    222
  • Abstract
    On the assumption of separated boundary conditions autonomous scalar reaction-diffusion equations do not admit periodic orbits. The relevance of the assumption of separatedness is shown by giving an example of non separated boundary conditions for which Hopf bifurcation occurs. The example is a model of a simple thermostat.
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    1997
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    749508